AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  9                    No. 2               December 2012

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Necessary conditions for  strongly *-graphs M.A.Seoud and A.E.A.Mahran 115-122

 2

Some interpretations of  the generalized Fibonacci numbers Andrzej Włoch 123-133

 3

Subgraph  summability  number of  paths and cycles

David V. Cochran, Raj J. Doshi, Miriam R. Larson-Koester,

Richard G. Ligo,  Sivaram K. Narayan and Jordan D. Webster

135-143

 4

The link smoothing game Allison Henrich and Inga Johnson 145-159

 5

On independent and (d, n)-domination numbers of hypercubes     S. A. Mane and B. N. Waphare 161-168
 6 Greedy algorithms for triangle free coloring S. Szabó and B. Zaválnij 169-186
7 Automorphism group of the Comellas-Fiol digraphs Lubica Staneková and Mária Ždímalová 187-193
8 Some results on Roman domination edge critical graphs  Mustapha Chellali, Nader Jafari Rad and Lutz Volkmann 195-203
9 The  distance Roman domatic number of a graph    H . Aram, S.M. Sheikholeslami and L. Volkmann 205-212
10 Distance magic graphs of high regularity Petr Kováŕ and Adam Silber 213-219